@article{RSMUP_1984__72__373_0, author = {Codec\`a, Paolo}, title = {On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, pages = {373--387}, publisher = {Seminario Matematico of the University of Padua}, volume = {72}, year = {1984}, zbl = {0552.10030}, language = {en}, url = {https://www.numdam.org/item/RSMUP_1984__72__373_0/} }
TY - JOUR AU - Codecà, Paolo TI - On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1984 SP - 373 EP - 387 VL - 72 PB - Seminario Matematico of the University of Padua UR - https://www.numdam.org/item/RSMUP_1984__72__373_0/ LA - en ID - RSMUP_1984__72__373_0 ER -
%0 Journal Article %A Codecà, Paolo %T On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions %J Rendiconti del Seminario Matematico della Università di Padova %D 1984 %P 373-387 %V 72 %I Seminario Matematico of the University of Padua %U https://www.numdam.org/item/RSMUP_1984__72__373_0/ %G en %F RSMUP_1984__72__373_0
Codecà, Paolo. On the $B^\lambda $ almost periodic behaviour of certain arithmetical convolutions. Rendiconti del Seminario Matematico della Università di Padova, Tome 72 (1984), pp. 373-387. https://www.numdam.org/item/RSMUP_1984__72__373_0/
[1] A treatise on trigonometric series, Pergamon Press (1964). | Zbl
,[2] Contributions to the analytic theory of numbers, Math. Zeit., 35 (1932), pp. 279-299. | JFM | MR
,[3] On the properties of oscillation and almost periodicity of certain convolutions, to appear. | Numdam | MR | Zbl
,[4] Sul comportamento quasi periodico del resto di una classe di funzioni fortemente moltiplicative, Ann. Univ. Ferrara, Sez. VII - Sc. Mat., 27 (1981), pp. 229-244. | Zbl
,
[5] Sur la fonction
[6] On the changes of sign of a certain error function, Canadian J. Math., 3 (1951), pp. 375-385. | MR | Zbl
- ,
[7] On the funotion
[8] J. E. LITTLEWOOD, Notes on the theory of series (XX): on Lambert series, Proc. London Math. Soc., 41 (1936), pp. 257-270. | JFM
-[9] S. CHOWLA, On the error term in some asymptotic formulae in the theory of numbers, J. London Math. Soc., 5 (1930), pp. 95-101. | JFM
-
[10] On
[11] Fourier series, Prentice-Hall, Inc. (1962). | MR
,[12] Weilsche Exponentialsummen in der neueren Zahlentheorie, Math. Forsehingsber. 15, V.E.B. Deutscher Verlag der Wiss., Berlin, 1936. | MR | Zbl
,